# SDR AALA20130913001

- Difficulty date: September 12, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N883NN
- Make and model: Boeing 737823
- Aircraft serial: 31137
- Aircraft time: 5,307 hours, 2,078 cycles
- System (JASC): 3150 · Central Warning
- Part: Indicator
- Part number: C16221KA02
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MIA CREW REPORTED IFSD FAILED IN FLIGHT.  FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED IFSD INDICATOR.  SYSTEM GROUND CHECKED NORMAL OPERATION CLOSED.
